# SDR ABXA9500771

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032379
- Condition: Dented
- Location: Bs 473
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SKIN DENTED AND CREASED AT STATION 473 BETWEEN LONGERONS 20R AND 21R.  REPAIRED IAW ABX REA D953-12817-MR.
